×

Found 226 Documents (Results 1–100)

100
MathJax

New classes of function spaces and singular operators. (English. Russian original) Zbl 07542554

Trans. Mosc. Math. Soc. 2021, 273-288 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 329-348 (2021).
MSC:  12E10 26C05 47G10
PDF BibTeX XML Cite
Full Text: DOI

Decoupling on the Wiener space, related Besov spaces, and applications to BSDEs. (English) Zbl 07421540

Memoirs of the American Mathematical Society 1335. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4935-3/pbk; 978-1-4704-6751-7/ebook). iv, 112 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Cauchy problem for one pseudohyperbolic system. (English. Russian original) Zbl 1450.35179

Comput. Math. Math. Phys. 60, No. 4, 615-627 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 4, 626-638 (2020).
MSC:  35L82 35L52 74K10
PDF BibTeX XML Cite
Full Text: DOI

Existence of solution to Korteweg-de Vries equation in a non-parabolic domain. (English) Zbl 1442.35217

MSC:  35K58 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Existence of entropic solutions of an elliptic problem in anisotropic Sobolev-Orlicz spaces. (English. Russian original) Zbl 1427.35055

J. Math. Sci., New York 241, No. 3, 258-284 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 15-38 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Dynamical zeta functions and dynamical determinants for hyperbolic maps. A functional approach. (English) Zbl 1405.37001

Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge 68. Cham: Springer (ISBN 978-3-319-77660-6/hbk; 978-3-319-77661-3/ebook). xv, 291 p. (2018).
MSC:  37-02 37C30 37D20 37D35 37F15 37A45 46E35
PDF BibTeX XML Cite
Full Text: DOI

Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains. (Russian. English summary) Zbl 1463.35269

Ufim. Mat. Zh. 8, No. 3, 99-112 (2016); translation in Ufa Math. J. 8, No. 3, 95-108 (2016).
MSC:  35J62
PDF BibTeX XML Cite
Full Text: DOI MNR

Qualitative properties of solutions to elliptic equations with nonpower nonlinearities in \(\mathbb R_n\). (Russian, English) Zbl 1399.35156

Sib. Zh. Chist. Prikl. Mat. 16, No. 2, 26-40 (2016); translation in J. Math. Sci., New York 228, No. 4, 395-408 (2018).
MSC:  35J15 46E35 46E30
PDF BibTeX XML Cite
Full Text: DOI

About one-parametrical semi-groups of transformations in weight anisotropic spaces of functions with integrated metrics. (Russian. English summary) Zbl 1448.47055

MSC:  47D06 46E35 47D09
PDF BibTeX XML Cite
Full Text: Link

Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains. (English. Russian original) Zbl 1332.35107

Sb. Math. 206, No. 8, 1123-1149 (2015); translation from Mat. Sb. 206, No. 8, 99-126 (2015).
MSC:  35J47 35D30 35J62
PDF BibTeX XML Cite
Full Text: DOI

Anisotropic Neumann problems in Sobolev spaces with variable exponent. (English) Zbl 1262.35090

PDF BibTeX XML Cite
Full Text: DOI

Extraction of smooth solutions of a class of regular equations in a rectangle. (English. Russian original) Zbl 1302.35125

J. Contemp. Math. Anal., Armen. Acad. Sci. 46, No. 4, 200-211 (2011); translation from Izv. Nats. Akad. Nauk Armen., Mat. 46, No. 4, 27-44 (2011).
MSC:  35H10
PDF BibTeX XML Cite
Full Text: DOI

Continuity of embeddings of weighted Sobolev spaces in Lebesgue spaces on anisotropically irregular domains. (English. Russian original) Zbl 1246.46035

Proc. Steklov Inst. Math. 269, 265-283 (2010); translation from Trudy Mat. Inst. Steklova 269, 271-289 (2010).
MSC:  46E35 42B35 46E30
PDF BibTeX XML Cite
Full Text: DOI

The ortho-diameters of Nikol’skii and Besov classes in the Lorentz spaces. (English. Russian original) Zbl 1189.46019

Russ. Math. 53, No. 2, 21-29 (2009); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2009, No. 2, 25-33 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Some remarks on Nirenberg-Gagliardo interpolation inequality in anisotropic case. (English) Zbl 1181.26037

Begehr, H. G. W. (ed.) et al., More progresses in analysis. Proceedings of the 5th international ISAAC congress, Catania, Italy, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-283-562-8/hbk). 785-791 (2009).
MSC:  26D10
PDF BibTeX XML Cite

Directional localization of solutions to elliptic equations with nonstandard anisotropic growth conditions. (English) Zbl 1183.35122

Begehr, H. G. W. (ed.) et al., More progresses in analysis. Proceedings of the 5th international ISAAC congress, Catania, Italy, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-283-562-8/hbk). 681-690 (2009).
MSC:  35J60 35J25 35D30
PDF BibTeX XML Cite

On interpolation and embedding theorems for the spaces \(\overset\ast{\mathfrak B}^{\sigma q}_{p\tau}(\Omega)\). (English. Russian original) Zbl 1219.46069

Math. Notes 84, No. 5, 733-736 (2008); translation from Mat. Zametki 84, No. 5, 788-790 (2008).
MSC:  46M35 46B70 46E30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software